# SDR SWAA2021050568135

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 47,623 hours, 25,770 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Worn
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194E HAS SEVERAL HOLES ENLARGED/ WORN TO .238 FOR A .187 FASTENER. ; / PER TSR 2021001997 REMOVED AND REPLACED WING TO BODY PANEL 194E IAW AMM 53-51-21
